Fluid Dynamics

, Volume 11, Issue 6, pp 831–836 | Cite as

Laminar flow between porous disks for intense homogeneous asymmetric inflow and outflow

  • L. Ya. Lyubin


In [1–3], a class of self-similar solutions was considered for the flow of incompressible fluid in a plane channel with porous walls, through which there is homogeneous symmetric inflow or outflow. An analogous class of self-similar solutions for flow between porous disks with natural homogeneous conditions at the periphery was considered in [4], where the asymptotic behavior of these solutions at a small Reynolds number of the outflow R was investigated, and the limiting form of the solution for symmetric outflow with R=∞ was noted. In the present paper, the boundary-function method is applied to the singular problem corresponding to the flow between porous disks for asymmetric inflow and outflow characterized by large R.


Reynolds Number Asymptotic Behavior Laminar Flow Porous Wall Incompressible Fluid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. S. Berman, “Laminar flow in channels with porous walls,” J. Appl. Phys.,24, No. 9 (1953).Google Scholar
  2. 2.
    R. M. Terrill, “Laminar flow in a uniformly porous channel,” Aeronaut. Quart.,15, No. 3 (1964).Google Scholar
  3. 3.
    R. M. Terrill, “Laminar flow in a uniformly porous channel with large injections,” Aeronaut. Quart.,16, No. 4 (1965).Google Scholar
  4. 4.
    V. V. Samsonov and D. A. Labuntsev, “Analytical and experimental investigation of the hydrodynamics of vapor flow in a sublimation heat exchanger,” in: Proceedings of the Moscow Power Institute [in Russian], No. 198 (1974).Google Scholar
  5. 5.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansion of the Solution of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  6. 6.
    W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Wiley (1966).Google Scholar
  7. 7.
    M. Van Dyke, Perturbation Methods in Fluid Mechanics, Academic Press (1964).Google Scholar
  8. 8.
    J. Cowle, Perturbation Methods in Applied Mathematics [Russian translation], Mir, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • L. Ya. Lyubin
    • 1
  1. 1.Moscow

Personalised recommendations